ive been on zoloft for a few months (100 mg) and i noticed that i was more productive (mostly with my interest areas) and high spirited. but i started taking concerta (36mg) in tandem a month ago and i feel like things arent working? ive been more drowsy and lethargic. my appetite has become inconsistent. im picking at my skin like i havent done in years. i feel myself getting anxious a little easier. i havent drawn in weeks. my executive dysfunction hasnt seemed to better at all. (1/2) 🌈⭐️
ive tried cutting the concerta in half. but even then its hard to figure out what its doing for me. other things going on in my life rn have surely caused these things to worsen. and i plan to bring this up w/ my psychiatrist,, but have any of yall out there had these issues with these meds combined, too? in the meantime, i have horrible executive dysfunction. any meds or self help methods you could recommend? plz advise its,, layin on the family issues thicc (2/2) 🌈⭐️
From the insert for Concerta:
Do not crush, chew, or break a Concerta extended-release tablet. Swallow the tablet whole. Breaking the tablet may cause too much of the drug to be released at one time.
So stop doing that.
According to the drug interactions checker at http://drugs.com:
Methylphenidate may increase the blood levels and effects of sertraline. You may be more likely to experience side effects, including a rare but serious condition called the serotonin syndrome, which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea. Contact your doctor if you experience increased side effects or your condition changes during treatment with these medications. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
So it could definitely be both together causing your problems. It’s also possible that Concerta is actually not the right medication for you and something else would be better.